# SDR IPXA2016032901369

- Difficulty date: March 9, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB7114501
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING STRINGER NR 9 HAS 12" CRACK BETWEEN BS XORS 799.4 AND XORS 826.5.  ACCOMPLISHED PERMANENT REPAIR ON LT WING STRINGER NR 9 FROM BS XORS 799.4 TO XORS 826.5 IAW SRM 57-00-03, REPAIR 5, FIGURE 202.
